# SDR ASOA201001468

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,823 hours, 14,870 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPT SEAT RAIL JUST AFT OF FS 559+80 RBL 27 HAS CORROSION.  DRILLED NEW SEAT TRACK & INSTALLED IAW AMM 53-01-11-400-802 M1417.   INSTALLED FITTING IAW AMM TASK 25-41-01-400-806, SUBTASK 25-41-01-869-007.
